# SDR AWXA200601460

- Difficulty date: July 25, 2006
- Submitted: August 9, 2006
- Operation: Air carrier
- Aircraft: N821AW
- Make and model: Airbus A319-132
- Aircraft serial: 1406
- Aircraft time: 20,732 hours, 7,805 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5311282600101
- Condition: Corroded
- Location: Fuselage
- Part time: 20,732 hours, 7,805 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - FOUND CORROSION ON CABIN FLOOR STRUCTURE PAX CABIN BETWEEN FS 15 + 5 TO FS 15 + 16 Y 503.2.  FLOORBEAM REPLACED FROM FS 12 TO FS 16 Y 503.2 IAW SRM A319 51-72-11 PAG 1/2.  CORROSION FOUND OUT OF LIMITS IAW A319 53-11-14 PAGE 111 AND PAGE 112 FIG 106.
